Algebraic completeness results for R-mingle and its extensions

Journal of Symbolic Logic 35 (1):1-13 (1970)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,261

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Substructural logics with Mingle.Norihiro Kamide - 2002 - Journal of Logic, Language and Information 11 (2):227-249.
Algebraic Kripke-Style Semantics for Relevance Logics.Eunsuk Yang - 2014 - Journal of Philosophical Logic 43 (4):803-826.
Kripke Completeness of Infinitary Predicate Multimodal Logics.Yoshihito Tanaka - 1999 - Notre Dame Journal of Formal Logic 40 (3):326-340.
Algebraic semantics for deductive systems.W. J. Blok & J. Rebagliato - 2003 - Studia Logica 74 (1-2):153 - 180.
An infinity of super-Belnap logics.Umberto Rivieccio - 2012 - Journal of Applied Non-Classical Logics 22 (4):319-335.

Analytics

Added to PP
2016-06-30

Downloads
11 (#1,142,538)

6 months
3 (#984,770)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Jon Michael Dunn
PhD: University of Pittsburgh; Last affiliation: Indiana University, Bloomington

References found in this work

No references found.

Add more references